# SDR P5CA9701711

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivets
- Condition: Missing
- Location: Nr4 Eng Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RIVETS ON NR 4 ENGINE EXHAUST SLEEVE AT 11-12 O'CLOCK POSITIONS.  REMOVED AND REPLACED PER SRM 51-10-02.
